MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28; HIP ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28; HIP ACETABULAR LINER
Model Number 01.26.2854MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 2 months from the primary the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 07 september 2022: lot 2118110: (b)(4) items manufactured and released on 10-mar-2022.Expiration date: 2027-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional component involved ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115).Lot 21c0074: (b)(4) items manufactured and released on 20-apr-2022.Expiration date: 2027-04-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15483773
Report Number3005180920-2022-00739
Device Sequence Number13920796
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2017
Device Model Number01.26.2854MHC
Device Catalogue Number01.26.2854MHC
Device Lot Number2118110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale